# SDR QXEA2016012900076

- Difficulty date: January 29, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 17,091 hours, 18,424 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 60-70 KNOTS FOR PUSHER SYS FAIL.  PERFORMED AOA FUNCTIONAL TEST AND OPS TEST OF ELEVATOR CONTROL STICK PUSHER.  NO FAULTS FOUND.  RETURNED TO SERVICE.
